A 44-year-old member asked:
Disclaimer

do narcotic pain medications cause elevated enzyme levels?

1 doctor answer
Dr. Boris Aronzon
23 years experience Anesthesiology
Depends: Depends on base line liver function and dose of narcotics
Answered on May 29, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Abraham Morse
A Verified Doctor answered
A US doctor answered Learn more
Probably not: If you are pregnant there are other potential causes. Consult yr OB provider or pcp if not pregnant.
1
1 thank
A 21-year-old female asked:
Dr. John Luther
21 years experience Addiction Medicine
Liver metabolism: The body recognizes substances as foreign and tries to get rid of them as fast as possible. Some chemicals need to be broken down into metabolites p ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Linda Knedler
A Verified Doctor answered
A US doctor answered Learn more
Not expected: I would not expect elevations in liver enzymes from chronic appendicitis. I would think liver insult from viruses or medications/alcohol. (tylenol (a ... Read More
A 36-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Wrongly ???: First always repeat before coclussion and next is have cardiologist be involved and ekg to be ordered.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month